# SDR AU990697

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO240B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 6538981A1
- Condition: Faulty
- Location: Engine
- Stage of operation: TO
- Nature of condition: E, R
- Precautionary procedure: C

## Discrepancy

(AUS) FUEL CONTROL UNIT FAULTY.  INVESTIGATION FOUND SCORING ON THE SURFACES OF THE METERING PLUG AND SHAFT.
